Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v48.i10.20
pages 13-24

Investigation of Deviation of Trajectories of Linear Stable Discrete Systems from Monotonously Decreasing Curve on Free Motion in the Case of Multiple Real Positive Eigenvalues of their Matrices

Nina A. Vunder
Saint Petersburg State University of Information Technologies, Mechanics and Optics, Saint Petersburg (Russia)
Anatoliy V. Ushakov
St. Petersburg State University of Information Technologies, Mechanics and Optics Russia

SINOPSIS

Investigation of deviation of discrete systems trajectories in the case of multiple real positive eigenvalues of their matrices belonging to a unit circle by the state vector norm from the monotonously decreasing curve of free motion is conducted. It is found that the closer is the multiple eigenvalue to unity and the greater is its multiplicity, the greater is the value of trajectories deviation from the monotonously decreasing curve. The analytical relationship enabling one to estimate the value of trajectories deviation is obtained. The possibility of application of connection between the eigenvalue and its multiplicity at the fixed value of deviation is shown. The results of computer experiment are presented.